[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.92.62. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Correspondence
November 2003

Foreign Body Granulomas Caused by Polymethylmethacrylate Microspheres: An Added Perspective—Reply

Author Affiliations

Not Available

Arch Dermatol. 2003;139(11):1505-1506. doi:10.1001/archderm.139.11.1505-a

In reply

We appreciate the 2 letters that were written about our article on about granulomas caused by the use of Artecoll.1 The valuable comments of Dr Thaler appear to answer the questions raised by Dr Requena Caballero and colleagues.

Our patient was treated in Munich in the early 1990s, when the product probably contained a rather high portion of smaller polymethylmethacrylate microsphere particles,2 which might also explain why the histopathologic findings were similar to those of the foreign body granulomas that were observed by Requena Caballero and colleagues after injections of fluid silicone.3

×